# SDR YENA2025030300218

- Difficulty date: March 1, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N934JB
- Make and model: Airbus A321-231
- Aircraft serial: 06130
- Aircraft time: 42,789 hours, 8,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DURING OPERATIONAL CHECK OF EMERGENCY LIGHTING 11WL, 12WL, 13WL, AND 14WL FAILED; REF STS WO W003701 NR N0520 PERFORMED TEACH IN PROCEDURE FOR 11WL, 13WL, 14WL IAW AMM 33-51-00-820-801-A REMOVED AND REPLACED EPSU IAW AMM 33-51-38-00-001-A AND 33-51-38-400-001-A ALL EPSU OPS CHECK GOOD IAW AMM 33-51-00-710-001-A.
